Alert archive / Kansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 34, NWS Goodland, KS

May 17, 2004Graham County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 17, 2004, 12:34 AM CDT for Graham County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2004, 12:34 AM CDT (05:34 UTC)
Expired
May 17, 2004, 1:15 AM CDT
In force
41 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

County Graham County, KS

What was reported inside it

TimeReportWhereRemark
May 17, 12:45 AM CDTHAIL 18 Ne Hill City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2004-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2004-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WUUS53 KGLD 170534
SVRGLD
KSC065-170615-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1234 AM CDT MON MAY 17 2004

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAHAM COUNTY IN NORTHWEST KANSAS

* UNTIL 115 AM CDT

* AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL GRAHAM COUNTY...OR ABOUT 6 MILES NORTH OF HILL CITY...
  MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN GRAHAM COUNTY AT 1250 AM CDT
  RURAL NORTHEASTERN GRAHAM COUNTY AT 100 AM CDT

LAT...LON 3948 10001 3937 9988 3942 9961 3955 9961
          3956 9991

KILLINGSWORTH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 10:53 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 16, 10:53 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
953 PM MDT SUN MAY 16 2004

.UPDATE...CONVECTION HAS MOVED SOUTH OF THE AREA AND TORNADO WATCH
ALLOWED TO EXPIRE. MESOETA FORECASTING CONVECTION TO REDEVELOP OVER
THE NORTHERN FORECAST AREA BY MIDNIGHT IN CONJUNCTION WITH LOW LEVEL
JET. DRYLINE HAS RETREATED INTO EASTERN COLORADO AND ATMOSPHERE STILL
QUITE BUOYANT WITH CAPE AT 1000-1500 J/KG. SIGNS OF LOW LEVEL JET
DEVELOPING ON KGLD VAD WIND PROFILE AND SPRINGFIELD COLORADO
PROFILER. WILL THEREFORE KEEP MENTION OF OVERNIGHT THUNDERSTORMS
GOING.

&&

.PREV DISCUSSION...
210 PM MDT SUN MAY 16 2004

MAIN FORECAST CHALLENGES ARE IN THE FIRST TWO DAYS...WITH SEVERE
WEATHER AND A WIND ADVISORY TODAY...AND FRONTAL PASSAGE EARLY
MONDAY. THE EXTENDED FORECAST CONTINUES TO FEATURE THIS FRONT WHICH
WILL BECOME QUASISTATIONARY AND MEANDER BACK AND FORTH THROUGHOUT
THE WEEK. ALL MODELS ARE IN GREAT AGREEMENT WITH A TROF DEVELOPING
IN THE ROCKIES AND KICKING OUT DISTURBANCES WHICH SHOULD ENHANCE
RAIN CHANCES IN THE EVENING AND OVERNIGHT WHEN COMBINED WITH
MOISTURE POOLING AND MOVING WESTWARD ALONG AND NORTH OF THE STALLED
FRONT. BEST RAIN CHANCES STILL APPEAR TO BE MONDAY NIGHT AND
THURSDAY NIGHT. THEREFORE...SPENT LITTLE TIME ADJUSTING THE EXTENDED
FORECAST TODAY...AND CONCENTRATED ON SHORT TERM.

SOUTH WINDS ARE ALREADY MEETING WIND ADVISORY CRITERIA IN THE
EASTERN COUNTIES OF NORTHWEST KANSAS. COMPLEX SURFACE PATTERN IS SET
UP WITH A COLD FRONT SLIPPING THROUGH WESTERN
NEBRASKA...INTERSECTING A DRYLINE NEAR OGALLALA. THE DRYLINE EXTENDS
TO A SURFACE LOW NEAR LAMAR...THEN FIRMS UP OVER THE TEXAS/NEW
MEXICO BORDER. A LOW LEVEL JET OVER CENTRAL KANSAS IS RESPONSIBLE
FOR THE WIND ADVISORY...AND THE WINDS WILL NOT LET UP UNTIL LATE
THIS EVENING WITH THE LLJ AXIS MOVES EAST. THE UPPER AIR PATTERN
FEATURES FAST MOVING SHORTWAVE TROFS EMBEDDED WITHIN THE LARGER
SCALE TROF OVER THE WESTERN U.S. MODELS ARE HAVING A VERY DIFFICULT
TIME CATCHING THE TIMING AND STRENGTH OF THE EMBEDDED FEATURES...NOT
TO MENTION THEIR AFFECT ON THE SURFACE PATTERN. THEREFORE...RELIED
MAINLY ON OBSERVATIONAL DATA FOR THE FIRST 12 HOURS OF THE FORECAST.

SPC SLIGHT RISK AREA COVERS THE ENTIRE TRI STATE AREA TONIGHT.
ENVIRONMENT IS VERY FAVORABLE FOR SUPERCELL THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS. QUESTION IS THE LOCATION AND TIMING OF
CONVECTION. ONE UPPER WAVE IS PASSING OVERHEAD THIS AFTERNOON.
STORMS ARE FIRING IN THE SOUTH AND WEST WHERE THE SUN HAS PEAKED
OUT. ELSEWHERE...ELEVATED CONVECTION AND THICK CIRRUS HAS CUT DOWN
ON INSTABILITY FOR THE TIME BEING. THIS FIRST WAVE IS TIMED TO BE
OUT OF THE AREA BY EARLY EVENING...BUT A SECOND WAVE IS FAST ON ITS
HEELS.  MOST LIKELY AREA FOR NEW DEVELOPMENT LATER THIS EVENING WILL
BE SOUTH OF TRIBUNE ALONG THE CO/KS BORDER NEAR THE STATIONARY
SURFACE LOW AND DRYLINE. THIS AREA WILL SEE THE MOST HEATING AND
EARLIEST FORCING WITH THE SECOND UPPER WAVE. OTHER STORMS MAY ROLL
OFF THE CHEYENNE RIDGE INTO NORTHEAST COLORADO AND SOUTHWEST
NEBRASKA LATE THIS EVENING. THEREFORE...COULD NOT RULE OUT PRECIP
ANYWHERE...ESPECIALLY WITH THE DRYLINE REMAINING STATIONARY OR EVEN
RETREATING THIS EVENING.

COLD FRONT SHOULD PROVIDE COOLER TEMPS TOMORROW...THEN THE FIRST
CHANCE OF POST FRONTAL CONVECTION COMING IN MONDAY NIGHT.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.

&&
Hazardous weather outlook, May 16, 11:37 AM CDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1037 AM MDT SUN MAY 16 2004

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171200-
CHEYENNE KS-CHEYENNE COUNTY CO-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS-
GREELEY KS-HITCHCOCK NE-KIT CARSON COUNTY CO-LOGAN KS-NORTON KS-
RAWLINS KS-RED WILLOW NE-SHERIDAN KS-SHERMAN KS-THOMAS KS-WALLACE KS-
WICHITA KS-YUMA COUNTY CO-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME
SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED BY LATE THIS AFTERNOON AND
EVENING MAINLY EAST OF A HAIGLER NEBRASKA TO TRIBUNE KANSAS LINE.
SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...
ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

LOW LEVEL MOISTURE AND INSTABILITIES WILL INCREASE MAINLY ACROSS THE
EASTERN PORTIONS OF THE TRI-STATE REGION AS SOUTH WINDS INCREASE
AHEAD OF A DRYLINE EXPECTED TO DEVELOP NEAR THE COLORADO AND KANSAS
BORDER BY LATE THIS AFTERNOON.  AN UPPER LEVEL TROUGH WILL ALSO MOVE
ACROSS THE HIGH PLAINS...AIDING THE DEVELOPMENT OF ISOLATED TO
SCATTERED THUNDERSTORMS.

A WIND ADVISORY IS IN EFFECT FOR NORTON...SHERIDAN...GRAHAM...AND
GOVE COUNTIES THROUGH 9 PM CDT.  SOUTH WINDS OF 20 TO 30 MPH WITH
GUSTS TO NEAR 45 MPH ARE EXPECTED ACROSS THE STATED AREA.

STRONG SOUTH WINDS AND HOT TEMPERATURES WILL BRING EXTREME FIRE
CONDITIONS OVER NORTHWEST KANSAS AND EXTREME SOUTHWEST NEBRASKA
TODAY.  EXTREME FIRE DANGER MEANS FIRES START QUICKLY...SPREAD
FURIOUSLY...AND BURN INTENSELY.  ALL FIRES AREA POTENTIALLY SERIOUS.
ALL OUTSIDE BURNING SHOULD BE AVOIDED IN AREAS WITH EXTREME FIRE
DANGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER CHANCE OF THUNDERSTORMS WILL BE FROM LATE MONDAY AFTERNOON
INTO MONDAY NIGHT.  THERE IS A SLIGHT CHANCE SOME OF THESE STORMS
COULD BECOME SEVERE.  ANOTHER CHANCE OF THUNDERSTORMS IS EXPECTED
FROM TUESDAY NIGHT INTO SATURDAY.  THE MAIN THREAT FROM THESE STORMS
WILL BE CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2 PM MDT (3 PM CDT) EAST OF
A HAIGLER NEBRASKA TO TRIBUNE KANSAS LINE.

LOCKHART

In the hours before

Local storm report, May 16, 7:40 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
640 PM MDT SUN MAY 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             25 S OAKLEY             38.76N 100.85W
05/16/2004  1.75 INCH        LOGAN              KS   LAW ENFORCEMENT

&&

JD
Local storm report, May 16, 8:08 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
708 PM MDT SUN MAY 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             15 S RUSSELL SPRINGS    38.70N 101.18W
05/16/2004  1.75 INCH        LOGAN              KS   PUBLIC

&&

JD
Local storm report, May 16, 8:53 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT SUN MAY 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FLASH FLOOD      10 S GOVE               38.81N 100.49W
05/16/2004                   GOVE               KS   LAW ENFORCEMENT

            HIGHWAY 23 ABOUT 10 MILES SOUTH OF GOVE HAD RUNNING WATER
            OVER THE ROAD.

&&

JD
Local storm report, May 16, 9:14 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT SUN MAY 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             12 W WINONA             39.06N 101.47W
05/16/2004  1.00 INCH        LOGAN              KS   PUBLIC

0250 PM     HAIL             12 W WINONA             39.06N 101.47W
05/16/2004  1.00 INCH        LOGAN              KS   PUBLIC

0250 PM     HAIL             7 W WINONA              39.06N 101.38W
05/16/2004  1.00 INCH        LOGAN              KS   TRAINED SPOTTER

0254 PM     HAIL             1 S LEVANT              39.38N 101.19W
05/16/2004  0.75 INCH        THOMAS             KS   AMATEUR RADIO

0254 PM     HAIL             5 W COLBY               39.39N 101.14W
05/16/2004  0.75 INCH        THOMAS             KS   AMATEUR RADIO

0255 PM     HAIL             6 W COLBY               39.39N 101.16W
05/16/2004  1.00 INCH        THOMAS             KS   AMATEUR RADIO

0255 PM     HAIL             COLBY                   39.39N 101.05W
05/16/2004  0.75 INCH        THOMAS             KS   AMATEUR RADIO

0255 PM     HAIL             1 S LEVANT              39.37N 101.19W
05/16/2004  0.75 INCH        THOMAS             KS   AMATEUR RADIO

0312 PM     HAIL             COLBY                   39.39N 101.05W
05/16/2004  1.00 INCH        THOMAS             KS   PUBLIC

0315 PM     HAIL             3 N COLBY               39.43N 101.05W
05/16/2004  1.00 INCH        THOMAS             KS   LAW ENFORCEMENT

0315 PM     HAIL             COLBY                   39.39N 101.05W
05/16/2004  1.00 INCH        THOMAS             KS   LAW ENFORCEMENT

0325 PM     HAIL             3 E COLBY               39.39N 100.99W
05/16/2004  0.75 INCH        THOMAS             KS   TRAINED SPOTTER

0340 PM     HAIL             3 N RUSSELL SPRINGS     38.96N 101.18W
05/16/2004  1.00 INCH        LOGAN              KS   CO-OP OBSERVER

0348 PM     HAIL             SELDEN                  39.54N 100.57W
05/16/2004  0.25 INCH        SHERIDAN           KS   LAW ENFORCEMENT

0401 PM     HAIL             3 S MINGO               39.24N 100.96W
05/16/2004  0.75 INCH        THOMAS             KS   PUBLIC

0407 PM     HAIL             MONUMENT                39.10N 101.00W
05/16/2004  1.50 INCH        LOGAN              KS   NWS EMPLOYEE

0426 PM     HAIL             CULBERTSON              40.23N 100.84W
05/16/2004  1.00 INCH        HITCHCOCK          NE   TRAINED SPOTTER

0428 PM     TORNADO          20 SSW OAKLEY           38.86N 101.00W
05/16/2004                   LOGAN              KS   NWS EMPLOYEE

0439 PM     HAIL             TASCO                   39.35N 100.29W
05/16/2004  0.75 INCH        SHERIDAN           KS   LAW ENFORCEMENT

0440 PM     HAIL             20 S OAKLEY             38.84N 100.85W
05/16/2004  1.75 INCH        LOGAN              KS   NWS EMPLOYEE

0441 PM     HAIL             14 SE OAKLEY            38.98N 100.67W
05/16/2004  0.88 INCH        GOVE               KS   STORM CHASER

0451 PM     HAIL             1 S HOXIE               39.34N 100.44W
05/16/2004  0.75 INCH        SHERIDAN           KS   LAW ENFORCEMENT

0451 PM     HAIL             HOXIE                   39.36N 100.44W
05/16/2004  0.88 INCH        SHERIDAN           KS   LAW ENFORCEMENT

0452 PM     HAIL             10 S GRINNELL           38.98N 100.63W
05/16/2004  1.75 INCH        GOVE               KS   LAW ENFORCEMENT

0501 PM     HAIL             MCCOOK                  40.20N 100.62W
05/16/2004  0.75 INCH        RED WILLOW         NE   TRAINED SPOTTER

0512 PM     HAIL             MCCOOK                  40.20N 100.62W
05/16/2004  0.88 INCH        RED WILLOW         NE   PUBLIC

0520 PM     HAIL             TASCO                   39.35N 100.29W
05/16/2004  0.88 INCH        SHERIDAN           KS   LAW ENFORCEMENT

0527 PM     HAIL             5 SW GOVE               38.91N 100.56W
05/16/2004  1.75 INCH        GOVE               KS   LAW ENFORCEMENT

0529 PM     HAIL             1 N TASCO               39.36N 100.29W
05/16/2004  1.75 INCH        SHERIDAN           KS   PUBLIC

0533 PM     HAIL             6 N GOVE                39.05N 100.49W
05/16/2004  1.75 INCH        GOVE               KS   LAW ENFORCEMENT

0538 PM     HAIL             4 N STUDLEY             39.41N 100.16W
05/16/2004  0.88 INCH        GRAHAM             KS   PUBLIC

            HAIL COVERING THE GROUND

0540 PM     HAIL             4 SW GOVE               38.96N 100.49W
05/16/2004  2.00 INCH        GOVE               KS   LAW ENFORCEMENT

            WITH 60-70 MPH WINDS

0545 PM     HAIL             14 SSE GOVE             38.77N 100.39W
05/16/2004  1.50 INCH        GOVE               KS   TRAINED SPOTTER

0553 PM     HAIL             23 S OAKLEY             38.79N 100.85W
05/16/2004  1.75 INCH        LOGAN              KS   NWS EMPLOYEE

0554 PM     TORNADO          6 S GOVE                38.87N 100.49W
05/16/2004                   GOVE               KS   LAW ENFORCEMENT

0600 PM     HAIL             15 S GOVE               38.74N 100.49W
05/16/2004  3.00 INCH        GOVE               KS   STORM CHASER

0610 PM     HAIL             11 SSW GOVE             38.81N 100.57W
05/16/2004  2.00 INCH        GOVE               KS   PUBLIC

            BROKEN WINDSHIELD

0628 PM     HAIL             17 SE RUSSELL SPRINGS   38.74N 100.95W
05/16/2004  1.75 INCH        LOGAN              KS   PUBLIC

0630 PM     HAIL             25 S OAKLEY             38.76N 100.85W
05/16/2004  1.75 INCH        LOGAN              KS   LAW ENFORCEMENT

0705 PM     HAIL             15 S RUSSELL SPRINGS    38.70N 101.18W
05/16/2004  1.75 INCH        LOGAN              KS   PUBLIC

0727 PM     FLASH FLOOD      10 S GOVE               38.81N 100.49W
05/16/2004                   GOVE               KS   LAW ENFORCEMENT

            HIGHWAY 23 ABOUT 10 MILES SOUTH OF GOVE HAD RUNNING WATER
            OVER THE ROAD.

&&

JD
Special weather statement, May 16, 10:02 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
902 PM MDT SUN MAY 16 2004

KSZ001>004-013>016-027>029-041-042-NEZ079>081-170330-
CHEYENNE KS-DECATUR KS-DUNDY NE-GOVE KS-GRAHAM KS-GREELEY KS-
HITCHCOCK NE-LOGAN KS-NORTON KS-RAWLINS KS-RED WILLOW NE-SHERIDAN KS-
SHERMAN KS-THOMAS KS-WALLACE KS-WICHITA KS-

...TORNADO WATCH NUMBER 207 ALLOWED TO EXPIRE FOR NORTHWEST KANSAS AT
9 PM MDT (10 PM CDT)...

THUNDERSTORMS HAVE MOVED SOUTH OF THE AREA AND THE THREAT OF SEVERE
WEATHER HAS ENDED.

JDK
Local storm report, May 16, 10:14 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
914 PM MDT SUN MAY 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FLASH FLOOD      20 SE RUSSELL SPRINGS   38.71N 100.91W
05/16/2004                   LOGAN              KS   PUBLIC

            WATER RUNNING OVER ROADWAYS.

&&

JD

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:15 PM CDTSevere Thunderstorm WarningGLDLogan30 min
May 16, 7:43 PM CDTSevere Thunderstorm WarningGLDGove, Logan62 min
May 16, 8:28 PM CDTFlash Flood WarningGLDGove, Logan3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.